MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 WOVEN FILIFORM STRAIGHT TIP

C.R. BARD, INC. (COVINGTON) -1018233 WOVEN FILIFORM STRAIGHT TIP
Model Number 021906
Medical Device Problem Codes Fitting Problem (2183); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer had bard followers and filiforms but the tips were not connecting.(pcn 021114 , pcn 021112 , pcn 021116 , pcn 021118 , pcn 021120 , pcn 021122 , pcn 021124 , pcn 021316 , pcn 021100, pcn 021905 , pcn 021906 , pcn 022105).
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that customer had bard followers and filiforms but the tips were not connecting.(pcn 021114 , pcn 021112 , pcn 021116 , pcn 021118 , pcn 021120 , pcn 021122 , pcn 021124 , pcn 021316 , pcn 021100, pcn 021905 , pcn 021906 , pcn 022105).Per additional information received via email on 06jul2023, it was reported that customer thought there might have been some confusion with this.There was not issue with the product itself and they had mismatched followers and filiform on hand which caused an issue, on their end they figured out the issue and just had the wrong products.
 
Additional Manufacturer Narrative
Per additional information received, bd has determined that this mdr event is not reportable.Section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
WOVEN FILIFORM STRAIGHT TIP
Common Device Name
WOVEN FILIFORM STRAIGHT TIP
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17134346
Report Number1018233-2023-04347
Device Sequence Number6448774
Product Code FBW
UDI-Device Identifier00801741073106
UDI-Public(01)00801741073106
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number021906
Device Catalogue Number021906
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown